Home
Advil Plus Acetaminophen Tablets

Shoppers Drug Mart
Advil Plus Acetaminophen Tablets
From Advil
Current price: $9.51
Original price: $11.19
Loading Inventory...
Size: 18.0 TAB
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- FAST & EFFECTIVE PAIN RELIEF: Advil Plus Acetaminophen Fights Pain 2 Ways by combining two trusted medicines (ibuprofen & acetaminophen) into one convenient tablet. Ibuprofen targets pain at the source, while acetaminophen blocks pain signals. RELIEVES PAIN MULTIPLE SYMPTOMS: Provides effective relief of headache, migraine, back, muscle, shoulder, and joint pain, menstrual pain, dental pain and toothache. LONG LASTING RELIEF: Advil Plus Acetaminophen provides up to 8hrs of pain relief, to help you get back to normal and carry on with your day. RELIEVES PAIN FROM INFLAMMATION: Relieves pain from inflammation associated with arthritis and physical exertion. TRUSTED BRAND: Advil Plus Acetaminophen combines two of the most widely used pain relievers (ibuprofen & acetaminophen) in Canada from the trusted brand Advil. CONVENIENT DOSE: Each dose (2 tablets) combines 250mg Ibuprofen & 500mg of Acetaminophen to provide up to 8 hours of pain relief.
- Contains Acetaminophen and Ibuprofen Relieves Headaches, Fever, Muscle & Joint Pain •Temporarily relieves: •headaches •minor aches and pain associated with muscles, joints and backache •pain from inflammation associated with arthritis orphysical overexertion •toothache •menstrual pain •Reduces fever.
- Active ingredients (in each tablet) - Purposes Acetaminophen 250 mg Ibuprofen 125 mg (NSAID)* - Pain reliever, Fever reducer *nonsteroidal anti-inflammatory drug